Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Transcendence of factorial series with periodic coefficients


Authors: Verne E. Dietrich and Arthur Rosenthal
Journal: Bull. Amer. Math. Soc. 55 (1949), 954-956
MathSciNet review: 0032685
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Stéphanos, Sur une propriété remarquable des nombres incommensurables, Bull. Soc. Math. France 7 (1879), 81–83 (French). MR 1503805
  • 2. G. Cantor, Ueber die einfachen Zahlensysterme, Zeitschrift für Mathematik und Physik vol. 14 (1869) pp. 121-128.
  • 3. O. Perron, Irrationalzahlen, Göschens Lehrbücherei, vol. 1, Berlin, 1st ed., 1921, 2d ed., 1939, 3d ed., 1947, §33.
  • 4. F. Lindemann, Ueber die Zahl π, Math. Ann. vol. 20 (1882) pp. 213-225.
  • 5. F. Lindemann, Ueber die Ludolph'sche Zahl, Sitzungsberichte der Akademie der Wiss. Berlin (1882) pp. 679-682.
  • 6. K. Weierstrass, Zu Lindemann's Abhandlung: "Ueber die Ludolph'sche Zahl", Sitzungsberichte der Akademie der Wissenschaften, Berlin (1885) pp. 1067-1086.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1949-09316-3
PII: S 0002-9904(1949)09316-3